# SDR REXA2020030400301

- Difficulty date: February 27, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6703346313
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: DELAMINATED FLOOR PANEL 252DRF AT PAX CABIN.
"
"SUMMARY: FLOOR PANEL 252DRF AT AFT BAGGAGE BAY ARE OUT OF LIMITS WITH DIMENSION 149IN^2 PER CRJ 900 CMM ATA 53 COMCMM-030 REV. T PAR. 8.0 THEREFORE WAS REPLACED PER CRJ900 AMM 53-00-47-400-802. A14             
"
